# SDR ASAA9710019

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHT AT THE R2 DOOR WAS FOUND INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
